# SDR R61A2025041300195

- Difficulty date: April 13, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 49,497 hours, 30,624 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Zone 600
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MSG ON FINAL.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REPLACED SF ACE 2. PERFORMED ELECTRICAL AND MECHANICAL L RIGGING OF RH FLAP POS.
